A Convenient Category of Domains

Ingo Battenfeld, Matthias Schröder, Alexander Simpson

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We motivate and define a category of topological domains, whose objects are certain topological spaces, generalising the usual ω-continuous dcppos of domain theory. Our category supports all the standard constructions of domain theory, including the solution of recursive domain equations. It also supports the construction of free algebras for (in)equational theories, can be used as the basis for a theory of computability, and provides a model of parametric polymorphism.
Original languageEnglish
Pages (from-to)69-99
Number of pages31
JournalElectronic Notes in Theoretical Computer Science
Publication statusPublished - 2007


Dive into the research topics of 'A Convenient Category of Domains'. Together they form a unique fingerprint.

Cite this